# SDR GTIA2016041001513

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 36,991 hours, 17,442 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Row 5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 5 ABC OXYGEN MASK DOOR OPEN.  STOWED MASKS IAW AMM 35-21-43 AND PERFORMED TEST OF MANUAL MASK RELEASE IAW 35-23-00, TEST GOOD.
